Ivan Todorov



Publications

1. Bimodules over nest algebras and Deddens' theorem, Proc. Amer. Math. Soc. 127 (1999), no. 6, 1771-1780

2. A functional model for polynomially posinormal operators, Int. Eq. Operator Th. 40 (2001), no. 1, 61-79 (with S. Kostov)

3. Spectral synthesis and masa-bimodules, J. London Math. Soc. (2) 65 (2002), 733-744

4. A characterization of Morita equivalence pairs, Glasgow Math. J. 44 (2002), 535-545

5. Normalizers of operator algebras and reflexivity, Proc. London Math. Soc. (3) 86 (2003), 463-484 (with A. Katavolos)

6. Normalisers of CSL algebras, Indiana Univ. Math. J. 53 (2004), 1013-1036

7. Subspace lattices, reflexivity and tensor products, Irish Math. Soc. Bull. 53 (2004), 57-67

8. On subspace lattices II. Continuity of Lat, J. Operator Theory 52 (2004), 1-16 (with V.S. Shulman)

9. A characterisation of the normalisers of C*-algebras, Glasgow Math. J. 46 (2004), 489-498

10. Compact operators on Hilbert modules, Proc. Amer. Math. Soc. 133 (2005), 257-261 (with M. Anoussis)

11. On subspace lattices I. Closedness type properties and tensor products, Int. Eq. Operator Th. 52 (2005), 561-579 (with V.S. Shulman)

12. Synthetic properties of ternary masa-bimodules, Houston J. Math. 32 (2006), no. 2, 505-519

13. Contractive perturbations in C*-algebras, J. Operator Theory 59 (2008), 53-68 (with M. Anoussis and V. Felouzis)

14. On the continuity of the support of masa-bimodules, Funct. Anal. Appl. Vol. 42 (2008), No. 3, 242-244 (with J. L. Habgood)

15. Compactness properties of operator multipliers, J. Funct. Anal. 256 (2009), 3772-3805 (with K. Juschenko, R. Levene and L. Turowska)

16. Multidimensional operator multipliers, Trans. Amer. Math. Soc. 361 (2009), 4683-4720 (with K. Juschenko and L. Turowska)

17. Normalisers, nest algebras and tensor products, Contemp. Math. 503 (2009), 141-149 (with M. McGarvey)

18. Stable isomorphism of dual operator spaces, J. Funct. Anal. 258 (2010), 260-278 (with G. Eleftherakis and V. I. Pauslen)

19. Convergence of bimodules over maximal abelian selfadjoint algebras, J. Operator Theory 63 (2010), no. 3, 301-315 (with J. L. Habgood)

20. Operator hyperreflexivity of subspace lattices, Int. Eq. Operator Th. 68 (2010), vol. 3, 383-390 (with J. Bracic, K. Garlicka-Klis and V. Mueller)

21. Multipliers of multidimensional Fourier algebras, Operators and Matrices 4 (2010), vol. 4, 459-484 (with L. Turowska)

22. Schur and operator multipliers, Banach Centre Publications 91 (2010), 385-410 (with L. Turowska)

23. Closable multipliers, Int. Eq. Operator Th. 69 (2011), vol. 1, 29-62 (with V. S. Shulman and L. Turowska)

24. Tensor products of operator systems, J. Funct. Anal. 261 (2011), 267-299 (with A. Kavruk, V. I. Paulsen and M. Tomforde)

25. Angles in C*-algebras, Houston J. Math. 37 (2011), No. 2, 501-517 (with M. Anoussis and A. Katavolos)

26. Operator system structures on ordered spaces, Proc. London Math. Soc. 102 (2011), vol. 1, 25-49 (with V. I. Pauslen and M. Tomforde)

27. s-numbers of elementary operators on C*-algebras, J. Operator Theory 66 (2011), vol. 2, 235-260 (with M. Anoussis and V. Felouzis)

28. Operator algebras from the Heisenberg semigroup, Proc. Edinburgh Math. Soc. 55 (2012) vol. 1, 1-22 (with M. Anoussis and A. Katavolos)

29. Ranges of bimodule projections and reflexivity, J. Funct. Anal. 262 (2012), vol. 11, 4891-4915 (with G. Eleftherakis)

30. Splittings of masa-bimodules, Trends in Mathematics, to appear (with S. Papapanayides)

31. Quotients and exactness in the operator system category, preprint (with A. Kavruk, V.I. Paulsen and M. Tomforde)

32. Tensor product formulas and normalisers, preprint (with M. McGarvey and L. Oliveira)

33. Tensor products of subspace lattices and rank one density, preprint (with S. Papapanayides)

34. Compact separating maps on continuous fields of Banach spaces, preprint (with Y.-F. Lin)

35. Local operator multipliers and positivity, preprint (with N. Steen and L. Turowska)